MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGETING ARM T2 PROX. HUM.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGETING ARM T2 PROX. HUM.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-2035
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported that the surgeon tried to drill and insert the screw to the fourth screw hole from the proximal side of t2ph nail, but the screw entered in front of the nail, not into the hole.The surgeon eventually gave up inserting the fourth screw.
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
TARGETING ARM T2 PROX. HUM.
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
kristen canter
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12277649
Report Number0009610622-2021-00630
Device Sequence Number4494830
Product Code LXH
UDI-Device Identifier04546540379658
UDI-Public04546540379658
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-2035
Device Catalogue Number18062035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown